# SDR ABXA20140618226

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T194444
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE PANEL 661CB HAS AFT Z ANGLE CORRODED, INBD AILERON AREA.  R & R RT WING LOWER TE PANEL 661CB SUPPORT Z ANGLE IAW SRM 51-40-02.  CORRODED L2, PN 113T1944-44, SN NA, PART NAME PANEL SUPPORT BEAM, STR & WS LOC ON ACFT 534.27 TO 545.  ACFT WAS GNDED.
